# SDR AALA201803149012

- Difficulty date: February 27, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53480043204
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL AT STRINGER 23L AND BETWEEN FRAMES 66 & 68 IN THE AFT GALLEY AREA. PERFORMED PERMANENT REPAIR IAW SRM 53-41-14-300-001.
